Almost sure and weak invariance principles for random variables attracted by a stable law

István Berkes, Harold Dehling

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)331-353
JournalProbability theory and related fields
Volume83
Publication statusPublished - 1989

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Almost sure and weak invariance principles for random variables attracted by a stable law. / Berkes, István; Dehling, Harold.

In: Probability theory and related fields, Vol. 83, 1989, p. 331-353.

Research output: Contribution to journalArticleResearchpeer-review

@article{c3882c63ebcb455d83319b7630fd43bb,
title = "Almost sure and weak invariance principles for random variables attracted by a stable law",
author = "Istv{\'a}n Berkes and Harold Dehling",
year = "1989",
language = "English",
volume = "83",
pages = "331--353",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - Almost sure and weak invariance principles for random variables attracted by a stable law

AU - Berkes, István

AU - Dehling, Harold

PY - 1989

Y1 - 1989

M3 - Article

VL - 83

SP - 331

EP - 353

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -